MathSciNet Relay Station
MathSciNet bibliographic data
MR1621713 (2000j:58019) 58E10 (53C40)
Barros, Manuel; Ferrández, Angel; Lucas, Pascual; Meroño, Miguel A. A criterion for reduction of variables in the Willmore-Chen variational problem and its applications. Trans. Amer. Math. Soc. 352 (2000), no. 7, 3015–3027.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement